# SDR UPS8040101

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 190-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND WEB CRACK AT ACCESS HOLE CLOSURE WEB BETWEEN FRAME STA 190 AND 200 AT LONG 16R.  ROUTED CRACK THAT TERMINATED AT .25 STOP DRILL IAW SRM 53-2-0, INSTALLED DOUBLER IAW SRM 53-2-0 AND 51-1-21.
